# SDR CA021105002

- Difficulty date: October 21, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Bombdr DHC8402
- Aircraft time: 1,339 hours
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Guide
- Part number: 471901
- Condition: Bent
- Location: Nlg Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NLG UPPER CABLE GUIDE FOUND BENT. THIS HAS OCCURRED DURING LANDING GEAR RETRACTION. THE GUIDE ASSY CAN BE PULLED FORWARD TO AN OVER CENTER CONDITION WHEN GEAR IS DOWN, THIS WILL PREVENT PROPER FOLDING OF THE GUIDE DURING GEAR RETRACTION. THE GUIDE AND WIRING CONDUIT WILL BE DAMAGED DURING NEXT GEAR RETRACTION. SUGGEST ALL DHC-8 MAINTAINERS BE AWARE OF THIS AND BE DILIGENT TO PREVENT THIS CONDITION.
